Two-point matrix probability function for two-phase random media: Computer simulation results for impenetrable spheres

J. M. Haile, C. Massobrio, S. Torquato

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Computer simulation results are reported for the two-point matrix probability function S2 in two-phase random, homogeneous systems composed of completely impenetrable spheres. The results compare favorably with the earlier analytic predictions of S2 made by Torquato and Stell.

Original languageEnglish (US)
Pages (from-to)4075-4078
Number of pages4
JournalThe Journal of chemical physics
Volume83
Issue number8
DOIs
StatePublished - Jan 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Two-point matrix probability function for two-phase random media: Computer simulation results for impenetrable spheres'. Together they form a unique fingerprint.

  • Cite this